# SDR N6WA2025041802

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 43,213 hours, 31,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R AT FS280-FS333.   REMOVED AND REPLACED STRINGER 25R BETWEEN F.S.280-F.S.333 IAW CRJ SRM 51-42-06.
